# SDR ASOA201101255

- Difficulty date: July 1, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 30,535 hours, 26,558 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAD DIFFICULT STOWING DOOR OUTER HANDLE LEAVING GPS AND DOOR WAS DIFFICULT TO OPEN.  PERFORMED OPS CHECK OF PASSANGER DOOR IAW AMM 52-10-00.  OPS CHECK GOOD.  NO DEFECTS NOTED.
